SI
SI
discoversearch

We've detected that you're using an ad content blocking browser plug-in or feature. Ads provide a critical source of revenue to the continued operation of Silicon Investor.  We ask that you disable ad blocking while on Silicon Investor in the best interests of our community.  If you are not using an ad blocker but are still receiving this message, make sure your browser's tracking protection is set to the 'standard' level.

   PastimesHeart Attacks, Cancer and strokes. Preventative approaches


Previous 10 Next 10 
To: John Carragher who wrote (34095)8/29/2018 12:50:01 PM
From: Alan Smithee
   of 36840
 
Good idea.

Share RecommendKeepReplyMark as Last Read


To: Shoot1st who wrote (34096)8/29/2018 3:47:01 PM
From: John Carragher
   of 36840
 
did you take physical exams.?

Share RecommendKeepReplyMark as Last ReadRead Replies (1)


To: Alan Smithee who wrote (34093)8/29/2018 4:26:28 PM
From: Logain Ablar
1 Recommendation   of 36840
 
Hi Alan:

I have something similar, low blood pressure. I can't be lying done and just stand up (I passed out a couple of times, lucky I didn't crack my skull one time).

I've learned that if I'm lying down to sit before standing. Normally not more than 10 to 15 seconds and I'm fine. On the occasions that I forget I've just sat immediately as I've felt the lightheaded.

This also happened after weight loss and it was the worst after some surgery I had.

Good luck.


Share RecommendKeepReplyMark as Last ReadRead Replies (1)


To: John Carragher who wrote (34099)8/29/2018 5:39:21 PM
From: Shoot1st
   of 36840
 
I'm due for work up.

I am sensitive to all things that change my historic "feelings"

I lost weight, summer came and I'd break a sweat walking the dog. This was after a cold winter when my MD raised my thyroid meds as I was feeling colder than usual. The temperature thing is a pretty easy tell. If you are on a med that lowers bp and you pass out....good chance that if you lost weight, you are taking too much.

There is always a "range of dose" that affects your body. No dose is perfect but not all meds can be reduced.

If I dropped to the floor, I'd get a check up asap.

Shootie

Share RecommendKeepReplyMark as Last ReadRead Replies (1)


To: Shoot1st who wrote (34101)8/29/2018 7:39:47 PM
From: LindyBill
1 Recommendation   of 36840
 
If I dropped to the floor, I'd get a check up asap

What I would do first is check my BP twice daily and adjust my BP meds, if possible, to get to 125/70. See the Doc then if you can't adjust your meds. What the Doc will do is check you BP, run some blood tests, and listen to your heart.

Share RecommendKeepReplyMark as Last Read


To: Alan Smithee who wrote (34093)8/29/2018 8:07:54 PM
From: mel221
   of 36840
 
>> 111/82

Nothing low about that reading. It is my understanding that the bottom number needs to be well under 80... for optimal health.

I am also on lisiniopril. The initial dose was 20 mg daily (taken in the morning). I found that to be too much of a roller coaster and would experience light headedness on occasion. Particularly when I would be warm and physically active.

I switched my dosage from 20mg once a day to 10 mg twice a day (morning and evening) and that helps manage those low BP dips.

Share RecommendKeepReplyMark as Last ReadRead Replies (2)


To: mel221 who wrote (34103)8/29/2018 8:14:51 PM
From: LindyBill
   of 36840
 
lisiniopril

I was on it and had a dry cough from it. Quite common.

Share RecommendKeepReplyMark as Last ReadRead Replies (2)


To: LindyBill who wrote (34104)8/29/2018 8:30:57 PM
From: mel221
   of 36840
 
I think dry cough is one of the listed side affects. It has not affected me that way. Lisinopril seems to be the minimally effective drug for high blood pressure. It it does not work, other drugs and other drug cocktails are necessary.

Before starting lisinopril, my bp was around 130/85. I started monitoring my bp and I checked myself into the ER one morning with a BP of 180/150.

Turns out I was eating too much beef jerky while consuming licorice root tea (trying to address possible adrenal fatigue issues).

I have tried diet modifications to lower my BP. Everything seems to raise my BP.

Share RecommendKeepReplyMark as Last Read


To: LindyBill who wrote (34104)8/29/2018 8:36:02 PM
From: Ken Adams
   of 36840
 
Dry cough, constantly. Quit taking Lisinopril doubting I really needed it. My BP readings continued to be in very acceptable range after quitting it. That was at least 5 years ago and my BP remains under control with a simple diuretic (Dyacide, or the generic, free with my insurance). I retain water without it.

Share RecommendKeepReplyMark as Last Read


To: Logain Ablar who wrote (34100)8/29/2018 11:02:22 PM
From: Alan Smithee
   of 36840
 
I’ve learned that if I'm lying down to sit before standing. Normally not more than 10 to 15 seconds and I'm fine. On the occasions that I forget I've just sat immediately as I've felt the lightheaded.
That’s what I’ve been doing for some time. I think that with the weight loss since May, my BP has naturally lowered, and my taking a BP medication sends it dangerously lower. I’ve stopped the Med and am monitoring my BP to see where it Spix most of the time.

Share RecommendKeepReplyMark as Last ReadRead Replies (1)
Previous 10 Next 10